# SDR CA110818003

- Difficulty date: June 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hawbee 4000
- Engine: Pwc PW308A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Damaged
- Location: Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CUSTOMER REPORTED FUEL LEAK INBOARD IGNITER AREA. DURING WET MOTORING TEST FOUND FUEL COMING FROM BRAIDED FUEL LINE NEXT TO THE IGNITER GUIDE BOSS. PARTICULAR FUEL LINE IS CRIMPPED AND APPEARS TO BE BUBBLING OUT OF THE BOTTOM OF THE CRIMP. AS FUEL PRESSURE RISES FUEL APPEARS TO BE SQUIRTING DIRECTLY FROM THE HOSE WALL. CUSTOMER REQUESTED FOR MRT SUPPORT TO REPLACE FUEL MANIFOLD. MRT REPLACED THE THE MANIFOLD, ENGINE RTS. NOTE: THE FLEXIBLE FUEL MANIFOLD WAS DAMAGED FROM HOT P3 AIR ESCAPING OUT OF THE IGNITOR PLUG PORT AFTER THE IGNITOR WAS IMPROPERLY INSTALLED. THE FUEL MANIFOLD DAMAGE EVENTUALLY RESULTED IN A FUEL LEAK.
